# SDR CA150914005

- Difficulty date: September 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Part number: 311665501
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS RECEIVED FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED EXTERNAL OIL LEAKAGE FROM THE REAR INLET CASE AREA.
